Translator Disclaimer
April 2003 Distributional results for means of normalized random measures with independent increments
Eugenio Regazzini, Antonio Lijoi, Igor Prünster
Ann. Statist. 31(2): 560-585 (April 2003). DOI: 10.1214/aos/1051027881

Abstract

We consider the problem of determining the distribution of means of random probability measures which are obtained by normalizing increasing additive processes. A solution is found by resorting to a well-known inversion formula for characteristic functions due to Gurland. Moreover, expressions of the posterior distributions of those means, in the presence of exchangeable observations, are given. Finally, a section is devoted to the illustration of two examples of statistical relevance.

Citation

Download Citation

Eugenio Regazzini. Antonio Lijoi. Igor Prünster. "Distributional results for means of normalized random measures with independent increments." Ann. Statist. 31 (2) 560 - 585, April 2003. https://doi.org/10.1214/aos/1051027881

Information

Published: April 2003
First available in Project Euclid: 22 April 2003

zbMATH: 1068.62034
MathSciNet: MR1983542
Digital Object Identifier: 10.1214/aos/1051027881

Subjects:
Primary: 62F15
Secondary: 60G57

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.31 • No. 2 • April 2003
Back to Top